Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 258 - 268

Construction of q-discrete two-dimensional Toda lattice equation with self-consistent sources

Authors
Hong-Yan WANG, Xing-Biao HU, Hon-Wah TAM
Corresponding Author
Hong-Yan WANG
Available Online 1 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.8How to use a DOI?
Abstract
The q-discrete two-dimensional Toda lattice equation with self-consistent sources is presented through the source generalization procedure. In addition, the Gramm- type determinant solutions of the system are obtained. Besides, a bilinear B ̈acklund transformation (BT) for the system is given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
258 - 268
Publication Date
2007/04
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Hong-Yan WANG
AU  - Xing-Biao HU
AU  - Hon-Wah TAM
PY  - 2007
DA  - 2007/04
TI  - Construction of q-discrete two-dimensional Toda lattice equation with self-consistent sources
JO  - Journal of Nonlinear Mathematical Physics
SP  - 258
EP  - 268
VL  - 14
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.2.8
DO  - https://doi.org/10.2991/jnmp.2007.14.2.8
ID  - WANG2007
ER  -